MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 6734189 - 320-02-38 - rs expanded glenosphere 38mm, +4mm offset.7210419 - 320-10-10 - equinoxe reverse tray adapter plate tray +10.6259218 - 320-10-15 - humeral tray +15mm.7253808 - 320-15-05 - eq rev locking screw.7271419 - 320-20-00 - eq reverse torque defining screw kit.7271433 - 320-20-00 - eq reverse torque defining screw kit.S311116 - 320-38-00 - 145-deg pe 38mm hum liner +0.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 62 yo male patient, who had an initial rtsa on (b)(6) 2020, and had a revision procedure on (b)(6) 2022, underwent a 2nd revision procedure on (b)(6) 2024, approximately 1 year 11 months post the first revision in (b)(6) 2022.The patient did very well for about 2 years, until he recently dislocated, causing this revision.The patient was revised to a 42mm +4mm glenosphere, new locking screw, +0mm 38mm constrained liner, +15mm tray and new reverse torque screw.Fiber tape cerclage was also used around proximal humerus and tray.There were no device breakages during the procedure.There was a 30-45 minute surgical delay during the procedure with no adverse event to the patient as a result.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.No explanted devices are available for analysis as the hospital is keeping the devices.A device image was provided.No further information.The (b)(6) 2022 revision procedure was reported under mdr #1038671-2024-00546.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d4 (remove all data from initial report - catalog # unknown), d6b (remove date - unknown) g1, h4 (remove date) h6: medical device problem code, component code, investigation types, investigation findings and investigation findings.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that male patient, who had an initial rtsa and had a revision procedure.The patient underwent a 2nd revision procedure, approximately 1 year 11 months post the first revision.The patient did very well for about 2 years, until he recently dislocated, causing this revision.The patient was revised to a 42mm +4mm glenosphere, new locking screw, +0mm 38mm constrained liner, +15mm tray and new reverse torque screw.Fiber tape cerclage was also used around proximal humerus and tray.There were no device breakages during the procedure.There was a 30-45 minute surgical delay during the procedure with no adverse event to the patient as a result.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.No explanted devices are available for analysis as the hospital is keeping the devices.A device image was provided.No further information.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18927418
Report Number1038671-2024-00550
Device Sequence Number17287972
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Model NumberEQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale